Posted by cookie_gal on December 31, 2007, at 1:01:05
In reply to Re: After 10 years on Effexor XR, posted by clcty on October 10, 2007, at 23:13:08
I'm not sure if the original poster of this message is still reading responces, so I will just put this information up for anyone who is having unexplained lactation also.
I have been on Effexor for over 11 years and I now have a pituitary tumor. What you have is called prolactinoma... it causes you to lactate.
This means that you have a tumor. As far as I am concerned, Effexor doesn't just cause lactation, it causes tumors in the pituitary.
At this point, there are so many women who have been on Effexor for as long as we have and one by one, pretty soon it is going to hit the media that Effexor causes pituitary tumors!!!
Most doctors don't know about pituitary tumors or cushings. Reading about it on the Internet is sometimes the only way to find out.